# SDR CALA2025060205179

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 54,889 hours, 19,771 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 1 LEADING EDGE FLAP POSITION SENSOR S168 REPLACED ON LOG PAGE 5028592. FLAP OPS CHECK AND INDICATION TEST OK.
